MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 12MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 12MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number CTB12LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4); batch #: unk.The lot/batch was not provided, therefore, a manufacturing record evaluation could not be performed.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.
 
Event or Problem Description
It was reported that during and unknown procedure, the trocar membrane released, and fell into the abdominal cavity.There was no delay to procedure, and membrane was removed from the abdominal cavity.Surgery was successfully completed.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/16/2020.H2: additional information received: please confirm if "membrane" means "seal".If not, please specify.Yes, seal were all the pieces recovered? were all parts recovered with the same procedure or was any additional procedure necessary or reoperation? all the pieces were recovered in the same procedure.Are the parts and the rest of the device sent for analysis? or was the membrane part discarded? they were not discarded by the customer.".

Brand Name
BASX BLADELESS SLEEVE 12MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key11013739
Report Number3005075853-2020-06827
Device Sequence Number3813053
Product Code GCJ
UDI-Device Identifier10705036001515
UDI-Public10705036001515
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K062209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB12LT
Device Catalogue NumberCTB12LT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date12/16/2020
Patient Sequence Number1